MathSciNet Relay Station
MathSciNet bibliographic data
MR2409520 (2009h:60083) 60G52
Aurzada, Frank Small deviations for stable processes via compactness properties of the parameter set. Statist. Probab. Lett. 78 (2008), no. 6, 577–581.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement